ALLERGIC TO FLEXERIL!!!

Discussion in 'Fibromyalgia Main Forum' started by acheallover, Feb 4, 2006.

  1. acheallover

    acheallover New Member

    GREETINGS TO ALL, I STARTED ON FLEXERIL TWO DAYS AGO, THE FIRST DAY I TOOK TWO, ONE IN THE AFTERNOON AND ONE ABOUT MIDNIGHT. I STARTED GETTING THIS INCREDIBLE RASH ON MY FACE, LOOKS JUST LIKE POISON OAK, ITCHY. FEELS LIKE I HAVE LEATHER ON MY FACE, BOTH CHEEKS AND AROUND MY MOUTH. I STOPPED THE FLEXERIL AND TOOK 40MG. OF PREDNISONE AROUND NOON TODAY. THE RASH IS STARTING TO DIMINISH. ANY ONE OUT THERE EVER HAVE THIS SAME EXPERIENCE. I WOULD SURE LIKE TO COMPARE AFFLICTIONS. THANKS, PHYLLIS
  2. PVLady

    PVLady New Member

    Bumping for more reponse
  3. acheallover

    acheallover New Member

    I took one 10mg at noon and one 10mg at midnight, the next the rash started. Entire cheek area around nose and chin and under chin. I took another prednisone 30 mg today, and will take one more dose of 20mg. tomorrow. Rash is just about gone, but interestingly enough the rash is clearing up from the outside of my cheeks toward my nose, weird!!! Have a good evening. BOO HOO, the Seahawks lost. Phyllis
  4. acheallover

    acheallover New Member

    I am new to this forum, and am not quite sure what you mean by "Bumping"?????
  5. JLH

    JLH New Member

    Phyllis,

    The minute you saw the rash, you should have taken a dose of Benedryl.

    Watch out when you have allergic reactions to pills or even environmental things such as weeds, etc.

    My son just happened to also have had an allergic reaction to something this weekend (we don't know what is was) but he was in the E.R. twice! He had hives popping out all over him, the hives start INTERNALLY (you can't see them, though) and his windpipe was swelling up and he could not breathe, his heart rate dropped to 36 the first time in the ER and 48 the 2nd time in the ER(and it should be at least 70), and his blood pressure was rising to around 189 over 110.

    He got the proper shots at the ER and meds to save his life. Some people die from these allergic reactions--because they can't breath and the heart failure, b/p, etc.

    It is a good idea to keep Benedryl in your medicine cabinet, and if you're getting bad, take it and then call the squad.
  6. acheallover

    acheallover New Member

    Thanks, I did just that, when I saw what was happening. Benedryl is great for that. Thanks for your reply. Phyllis
  7. acheallover

    acheallover New Member

    Thanks for the Bumping explanation. I took two in 24 hours. I have used Flexeril before but only for a couple of days. This was about two months ago. Thanks for your reply, Phyllis
  8. 69mach1

    69mach1 New Member

    the other muscle relaxer...itched for about a month head to toe...went to urgent care, they prescribed atarax...but still had to take some benedryl...the heat borught it on worse..it was memeorial day weekend in california...hey...plus i had atshma attack...
    jodie